OPEN MAPPINGS OF NORMAL SPACES

被引:0
作者
PONOMAREV, V
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1959年 / 126卷 / 04期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:716 / 718
页数:3
相关论文
共 50 条
[41]   ISOTOPING MAPPINGS TO OPEN MAPPINGS [J].
WALSH, JJ .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1979, 250 (JUN) :121-145
[42]   Normal Families of Discrete Open Mappings with Controlled p-Module [J].
Golberg, Anatoly ;
Salimov, Ruslan ;
Sevost'yanov, Evgeny .
COMPLEX ANALYSIS AND DYNAMICAL SYSTEMS VI, PT 2: COMPLEX ANALYSIS, QUASICONFORMAL MAPPINGS, COMPLEX DYNAMICS, 2016, 667 :83-103
[43]   On soft α* - open sets and soft contra α* - continuous mappings in soft topological spaces [J].
Hasan, Mohanad Abdulkareem ;
Abbas, Nadia M. Ali ;
Khalil, Shuker Mahmood .
JOURNAL OF INTERDISCIPLINARY MATHEMATICS, 2021, 24 (03) :729-734
[44]   On quasi-contractive multivalued mappings' open problem in complete metric spaces [J].
Roldan Lopez de Hierro, Antonio Francisco ;
Khojasteh, Farhsid ;
Moradi, Sirous .
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 41 (17) :7147-7157
[45]   CHARACTERIZATION OF CONNECTED SPACES ON WHICH REAL MAPPINGS ARE PSEUDO-ALMOST-OPEN [J].
OMILJANOWSKI, K .
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 1987, 1B (03) :649-661
[46]   Locally Stein Open Subsets in Normal Stein Spaces [J].
Preda, Ovidiu .
JOURNAL OF GEOMETRIC ANALYSIS, 2015, 25 (04) :2759-2766
[47]   Locally Stein Open Subsets in Normal Stein Spaces [J].
Ovidiu Preda .
The Journal of Geometric Analysis, 2015, 25 :2759-2766
[48]   A FIXED POINT THEOREM FOR MULTIVALUED NONEXPANSIVE MAPPINGS IN BANACH SPACES OF NORMAL STRUCTURE [J].
解基培 .
ChineseScienceBulletin, 1990, (04) :265-267
[49]   FIXED-POINTS OF UNIFORMLY LIPSCHITZIAN MAPPINGS IN SPACES WITH UNIFORMLY NORMAL STRUCTURE [J].
CASINI, E ;
MALUTA, E .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1985, 9 (01) :103-108
[50]   ON OPEN MAPPINGS [J].
PASYNKOV, B .
DOKLADY AKADEMII NAUK SSSR, 1967, 175 (02) :292-&